# SDR TRBA2011020

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 32,931 hours, 31,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY AREA EMERGENCY LIGHT INOP.  REPLACED ENTRY AREA EMERGENCY LIGHT ASSY  EXIT SIGN ASSY 81WL CMM 30-51-01 AND OPT TEST IAW JIC 33-50-00-OPT-10000 AND FOUND SYS WORKING OK.
